The canonical solution operator to ¯ restricted to spaces of entire functions
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 11 (2002) no. 1, pp. 57-70.
@article{AFST_2002_6_11_1_57_0,
     author = {Haslinger, Friedrich},
     title = {The canonical solution operator to $\bar{\partial }$ restricted to spaces of entire functions},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {57--70},
     publisher = {Universit\'e Paul Sabatier. Facult\'e des sciences},
     address = {Toulouse},
     volume = {Ser. 6, 11},
     number = {1},
     year = {2002},
     mrnumber = {982059},
     zbl = {01982059},
     language = {en},
     url = {http://archive.numdam.org/item/AFST_2002_6_11_1_57_0/}
}
TY  - JOUR
AU  - Haslinger, Friedrich
TI  - The canonical solution operator to $\bar{\partial }$ restricted to spaces of entire functions
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 2002
SP  - 57
EP  - 70
VL  - 11
IS  - 1
PB  - Université Paul Sabatier. Faculté des sciences
PP  - Toulouse
UR  - http://archive.numdam.org/item/AFST_2002_6_11_1_57_0/
LA  - en
ID  - AFST_2002_6_11_1_57_0
ER  - 
%0 Journal Article
%A Haslinger, Friedrich
%T The canonical solution operator to $\bar{\partial }$ restricted to spaces of entire functions
%J Annales de la Faculté des sciences de Toulouse : Mathématiques
%D 2002
%P 57-70
%V 11
%N 1
%I Université Paul Sabatier. Faculté des sciences
%C Toulouse
%U http://archive.numdam.org/item/AFST_2002_6_11_1_57_0/
%G en
%F AFST_2002_6_11_1_57_0
Haslinger, Friedrich. The canonical solution operator to $\bar{\partial }$ restricted to spaces of entire functions. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 11 (2002) no. 1, pp. 57-70. http://archive.numdam.org/item/AFST_2002_6_11_1_57_0/

[1] Axler (S.). - The Bergman space, the Bloch space, and commutators of multiplication operators, Duke Math. J. 53 (1986), 315-332. | MR | Zbl

[2] Arazy (J.), Fisher (S.) and Peetre (J.). - Hankel operators on weighted Bergman spaces, Amer. J. of Math. 110 (1988), 989-1054. | MR | Zbl

[3] Elstrodt (J.). - Maß - und Integrationstheorie, Springer Verlag, Berlin 1996. | Zbl

[4] Fu (S.) and Straube (E.J.). - Compactness of the ∂-Neumann problem on convex domains, J. of Functional Analysis 159 (1998), 629-641. | MR | Zbl

[5] Fu (S.) and Straube (E.J.). - Compactness in the ∂-Neumann problem, Complex Analysis and Geometry (J.McNeal, ed.), Ohio State Math. Res. Inst. Publ. 9 (2001), 141-160. | MR | Zbl

[6] Haslinger (F.). - Weighted spaces of entire functions, Indiana Univ. Math. J. 35 (1986), 193-208. | MR | Zbl

[7] Haslinger (F.). - The canonical solution operator to ∂ restricted to Bergman spaces, Proc. Amer.Math. Soc. 129 (2001), 3321-3329. | MR | Zbl

[8] Hörmander (L.). - An introduction to complex analysis in several variables, North-Holland Publishing Company, Amsterdam 1990 (3rd edition). | MR | Zbl

[9] Janson (S.). - Hankel operators between weighted Bergman spaces, Ark. Mat. 26 (1988), 205-219. | MR | Zbl

[10] Krantz (St.). - Function theory of several complex variables, Wadsworth & Brooks/Cole, 1992 (2nd edition). | Zbl

[11] Krantz (St.). - Compactness of the ∂-Neumann operator, Proc. Amer. Math. Soc. 103 (1988), 1136-1138. | MR | Zbl

[12] Meise (R.) und Vogt (D.). - Einführung in die Funktionalanalysis, Vieweg Studium 62, Vieweg-Verlag 1992. | MR | Zbl

[13] Salinas (N.), Sheu (A.) and Upmeier (H.). - Toeplitz operators on pseudoconvex domains and foliation C* - algebras, Ann. of Math. 130 (1989), 531-565. | MR | Zbl

[14] Wallsten (R.). - Hankel operators between weighted Bergman spaces in the ball, Ark. Mat. 28 (1990), 183-192. | MR | Zbl

[15] Weidmann (J.). - Lineare Operatoren in Hilberträumen, B.G. Teubner Stuttgart, Leipzig, Wiesbaden 2000. | MR | Zbl

[16] Zhu (K.H.). - Hilbert-Schmidt Hankel operators on the Bergman space, Proc. Amer. Math. Soc. 109 (1990), 721-730. | MR | Zbl